Alert archive / Missouri / River Flood Warnings in 2020

River Flood Warning 108, NWS St. Louis, MO

April 26, 2020Gasconade County, Montgomery County, Missouri

NWS St. Louis, MO issued this river flood warning at Apr 26, 2020, 10:25 AM CDT for Gasconade County, Montgomery County, Missouri. It took effect at Apr 27, 2020, 5:00 AM CDT. It was in force for 4 days.

The area

The outline as issued.

The facts

Issued
Apr 26, 2020, 10:25 AM CDT (15:25 UTC)
In effect from
Apr 27, 2020, 5:00 AM CDT
Expired
Apr 30, 2020, 5:00 PM CDT
In force
4 days
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
Minor

Counties Gasconade County, MO, Montgomery County, MO

The radar

The St Louis radar (KLSX), 58 km from the middle of the area, began a volume at 15:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Missouri River at Hermann (HRNM7).

Action stage
19 ft
Minor stage
21 ft
Moderate stage
26 ft
Major stage
33 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06934500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

243 
WGUS43 KLSX 261525
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
1025 AM CDT Sun Apr 26 2020

...The National Weather Service in St. Louis has issued a flood 
warning for the Missouri River at the following locations...
 
  Missouri River at Gasconade

  Missouri River at Hermann

River forecasts are based on observed precipitation and forecast 
precipitation for the next 24 hours.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC073-139-272124-
/O.NEW.KLSX.FL.W.0107.200426T2248Z-200501T1500Z/
/GSCM7.1.ER.200426T2248Z.200428T0600Z.200430T0300Z.NO/
1025 AM CDT Sun Apr 26 2020

The National Weather Service in St. Louis has issued a 

* Flood Warning for 
  the Missouri River at Gasconade
* from this afternoon to Friday morning.
* Flood stage is 22.0 feet.
* The river is forecast to have a maximum value of 23.2 feet early 
  Tuesday morning.
* Impact:  At 22.4 feet...Gasconade Park boat ramp...BBQ grills...and 
  parking area begins flooding near this height.

&&
                   Fld   Latest               7 a.m. Forecast
LOCATION           Stg  Obs Stg     04/27  04/28  04/29  04/30  05/01

Missouri River
  Gasconade       22.0              22.7   23.1   22.7   21.4   19.9


&&


LAT...LON 3872 9150 3869 9150 3866 9156 3868 9164
      3873 9164                       



$$

MOC073-139-272124-
/O.NEW.KLSX.FL.W.0108.200427T1000Z-200430T2200Z/
/HRNM7.1.ER.200427T1000Z.200428T0000Z.200429T1600Z.NO/
1025 AM CDT Sun Apr 26 2020

The National Weather Service in St. Louis has issued a 

* Flood Warning for 
  the Missouri River at Hermann
* from late tonight to Thursday afternoon.
* At  9:30 AM Sunday the stage was 19.9 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by early tomorrow 
  and crest near 21.6 feet by early Tuesday morning. The river is 
  forecast to fall below flood stage by late Wednesday morning.
* Impact:  At 21.0 feet...Minor flooding of cropland begins...
  particularly just north of the Highway 19 bridge along the Loutre 
  River.

&&
                   Fld   Latest               7 a.m. Forecast
LOCATION           Stg  Obs Stg     04/27  04/28  04/29  04/30  05/01

Missouri River
  Hermann         21.0   19.87      21.1   21.6   21.2   19.7   18.1


&&


LAT...LON 3875 9136 3866 9119 3861 9123 3869 9150
      3872 9150                       



$$
6 follow-up statements
957 
WGUS83 KLSX 270124
FLSLSX
Flood Statement
National Weather Service St Louis MO
824 PM CDT Sun Apr 26 2020

...The flood warning continues for the following rivers in 
Missouri...

  Missouri River at Gasconade

  Missouri River at Hermann

  
River forecasts are based on observed precipitation and forecast 
precipitation for the next 24 hours.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC073-139-280123-
/O.EXT.KLSX.FL.W.0107.000000T0000Z-200501T0800Z/
/GSCM7.1.ER.000000T0000Z.200428T0600Z.200429T2000Z.NO/
824 PM CDT Sun Apr 26 2020

The Flood Warning continues for
  the Missouri River at Gasconade
* until late Thursday night.
* At  7:30 PM Sunday the stage was estimated at 21.9 feet.
* Flood stage is 22.0 feet.
* The river is forecast to rise above flood state late tonight and 
  crest at 23.1 feet early Tuesday morning. The river is forecast to
  fall below flood stage late Thursday morning.  
* Impact:  At 22.4 feet...Gasconade Park boat ramp...BBQ grills...and 
  parking area begins flooding near this height.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     04/27  04/28  04/29  04/30  05/01

Missouri River
  Gasconade       22.0  E21.90      22.6   23.0   22.3   21.0   19.6


&&


LAT...LON 3872 9150 3869 9150 3866 9156 3868 9164
      3873 9164                       



$$

MOC073-139-280123-
/O.EXT.KLSX.FL.W.0108.200427T1200Z-200430T1600Z/
/HRNM7.1.ER.200427T1200Z.200428T0600Z.200429T1000Z.NO/
824 PM CDT Sun Apr 26 2020

The Flood Warning continues for
  the Missouri River at Hermann
* from Monday morning to Thursday morning.
* At  7:30 PM Sunday the stage was 20.2 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by Monday morning
  and to crest near 21.6 feet by early Tuesday morning. The river is 
  forecast to fall below flood stage by Wednesday morning.
* Impact:  At 21.0 feet...Minor flooding of cropland begins...
  particularly just north of the Highway 19 bridge along the Loutre 
  River.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     04/27  04/28  04/29  04/30  05/01

Missouri River
  Hermann         21.0   20.25      21.0   21.5   20.9   19.5   17.9


&&


LAT...LON 3875 9136 3866 9119 3861 9123 3869 9150
      3872 9150                       



$$
832 
WGUS83 KLSX 270204 CCA
FLSLSX
Flood Statement
National Weather Service St Louis MO
824 PM CDT Sun Apr 26 2020

...The flood warning continues for the following rivers in 
Missouri...

  Missouri River at Gasconade

  Missouri River at Hermann

  
River forecasts are based on observed precipitation and forecast 
precipitation for the next 24 hours.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC073-139-280123-
/O.COR.KLSX.FL.W.0107.000000T0000Z-200501T0800Z/
/GSCM7.1.ER.000000T0000Z.200428T0600Z.200429T2000Z.NO/
824 PM CDT Sun Apr 26 2020

The Flood Warning continues for
  the Missouri River at Gasconade
* until late Thursday night.
* At  7:30 PM Sunday the stage was estimated at 21.9 feet.
* Flood stage is 22.0 feet.
* The river is forecast to rise above flood stage late tonight and 
  crest at 23.1 feet early Tuesday morning. The river is forecast to
  fall below flood stage late Thursday morning.  
* Impact:  At 22.4 feet...Gasconade Park boat ramp...BBQ grills...and 
  parking area begins flooding near this height.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     04/27  04/28  04/29  04/30  05/01

Missouri River
  Gasconade       22.0  E21.90      22.6   23.0   22.3   21.0   19.6


&&


LAT...LON 3872 9150 3869 9150 3866 9156 3868 9164
      3873 9164                       



$$

MOC073-139-280123-
/O.EXT.KLSX.FL.W.0108.200427T1200Z-200430T1600Z/
/HRNM7.1.ER.200427T1200Z.200428T0600Z.200429T1000Z.NO/
824 PM CDT Sun Apr 26 2020

The Flood Warning continues for
  the Missouri River at Hermann
* from Monday morning to Thursday morning.
* At  7:30 PM Sunday the stage was 20.2 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by Monday morning
  and to crest near 21.6 feet by early Tuesday morning. The river is 
  forecast to fall below flood stage by Wednesday morning.
* Impact:  At 21.0 feet...Minor flooding of cropland begins...
  particularly just north of the Highway 19 bridge along the Loutre 
  River.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     04/27  04/28  04/29  04/30  05/01

Missouri River
  Hermann         21.0   20.25      21.0   21.5   20.9   19.5   17.9


&&


LAT...LON 3875 9136 3866 9119 3861 9123 3869 9150
      3872 9150                       



$$
999 
WGUS83 KLSX 271442
FLSLSX
Flood Statement
National Weather Service St Louis MO
942 AM CDT Mon Apr 27 2020

...The flood warning continues for the Missouri River at the
following locations...
 
  Missouri River at Gasconade

  Missouri River at Hermann

River forecasts are based on observed precipitation and forecast 
precipitation for the next 24 hours.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC073-139-282042-
/O.EXT.KLSX.FL.W.0107.000000T0000Z-200501T0600Z/
/GSCM7.1.ER.000000T0000Z.200428T0600Z.200429T1800Z.NO/
942 AM CDT Mon Apr 27 2020

The Flood Warning continues for
  the Missouri River at Gasconade
* until late Thursday night.
* Flood stage is 22.0 feet.
* The river is forecast to have a maximum value of 23.2 feet after 
  midnight tonight.
* Impact:  At 22.4 feet...Gasconade Park boat ramp...BBQ grills...and 
  parking area begins flooding near this height.

&&
                   Fld   Latest               7 a.m. Forecast
LOCATION           Stg  Obs Stg     04/28  04/29  04/30  05/01  05/02

Missouri River
  Gasconade       22.0              23.2   22.3   21.0   19.8   18.7


&&


LAT...LON 3872 9150 3869 9150 3866 9156 3868 9164
      3873 9164                       



$$

MOC073-139-282042-
/O.EXT.KLSX.FL.W.0108.000000T0000Z-200430T0900Z/
/HRNM7.1.ER.200427T1800Z.200428T0600Z.200429T0300Z.NO/
942 AM CDT Mon Apr 27 2020

The Flood Warning continues for
  the Missouri River at Hermann
* until late Wednesday night.
* At 8:30 AM Monday the stage was 20.7 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by this afternoon 
  and to crest near 21.4 feet by after midnight tonight. The river is
  forecast to fall below flood stage by tomorrow late evening.
* Impact:  At 21.0 feet...Minor flooding of cropland begins...
  particularly just north of the Highway 19 bridge along the Loutre 
  River.

&&
                   Fld   Latest               7 a.m. Forecast
LOCATION           Stg  Obs Stg     04/28  04/29  04/30  05/01  05/02

Missouri River
  Hermann         21.0   20.74      21.4   20.6   19.3   17.8   16.8


&&


LAT...LON 3875 9136 3866 9119 3861 9123 3869 9150
      3872 9150                       



$$
984 
WGUS83 KLSX 280118
FLSLSX
Flood Statement
National Weather Service St Louis MO
818 PM CDT Mon Apr 27 2020

...The flood warning continues for the following rivers in 
Missouri...

  Missouri River at Hermann

  Missouri River at Gasconade

  
River forecasts are based on observed precipitation and forecast 
precipitation for the next 24 hours.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC073-139-290118-
/O.CON.KLSX.FL.W.0107.000000T0000Z-200501T0600Z/
/GSCM7.1.ER.000000T0000Z.200428T0600Z.200429T1800Z.NO/
818 PM CDT Mon Apr 27 2020

The Flood Warning continues for
  the Missouri River at Gasconade
* until late Thursday night.
* At  9:45 AM Monday the stage was 22.9 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 23.3 feet by Tuesday morning,
  then fall below flood stage Wednesday afternoon.
* Impact:  At 22.4 feet...Gasconade Park boat ramp...BBQ grills...and 
  parking area begins flooding near this height.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     04/28  04/29  04/30  05/01  05/02

Missouri River
  Gasconade       22.0   22.90      23.3   22.3   21.1   20.1   19.2


&&


LAT...LON 3872 9150 3869 9150 3866 9156 3868 9164
      3873 9164                       



$$

MOC073-139-290118-
/O.EXT.KLSX.FL.W.0108.000000T0000Z-200430T0800Z/
/HRNM7.1.ER.200427T1851Z.200428T1200Z.200429T0200Z.NO/
818 PM CDT Mon Apr 27 2020

The Flood Warning continues for
  the Missouri River at Hermann
* until late Wednesday night.
* At  7:30 PM Monday the stage was 21.3 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 21.6 feet by Tuesday morning, 
  then fall below flood stage late Tuesday evening.
* Impact:  At 21.0 feet...Minor flooding of cropland begins...
  particularly just north of the Highway 19 bridge along the Loutre 
  River.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     04/28  04/29  04/30  05/01  05/02

Missouri River
  Hermann         21.0   21.29      21.6   20.5   19.2   18.0   17.2


&&


LAT...LON 3875 9136 3866 9119 3861 9123 3869 9150
      3872 9150                       



$$
821 
WGUS83 KLSX 281458
FLSLSX
Flood Statement
National Weather Service St Louis MO
958 AM CDT Tue Apr 28 2020

...The flood warning continues for the Missouri River at the 
following locations...

   Missouri River at Gasconade

   Missouri River at Hermann

River forecasts are based on observed precipitation and forecast 
precipitation for the next 24 hours.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC073-139-292058-
/O.EXT.KLSX.FL.W.0107.000000T0000Z-200501T0430Z/
/GSCM7.1.ER.000000T0000Z.200428T1145Z.200429T1630Z.NO/
958 AM CDT Tue Apr 28 2020

The Flood Warning continues for
  the Missouri River at Gasconade
* until Thursday evening.
* At  6:45 AM Tuesday the stage was 23.4 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* The river is forecast to continue falling to below flood stage by 
  tomorrow late morning.
* Impact:  At 22.4 feet...Gasconade Park boat ramp...BBQ grills...and 
  parking area begins flooding near this height.

&&
                   Fld   Latest               7 a.m. Forecast
LOCATION           Stg  Obs Stg     04/29  04/30  05/01  05/02  05/03

Missouri River
  Gasconade       22.0   23.40      22.3   21.0   19.9   19.0   18.4


&&


LAT...LON 3872 9150 3869 9150 3866 9156 3868 9164
      3873 9164                       



$$

MOC073-139-292058-
/O.EXT.KLSX.FL.W.0108.000000T0000Z-200430T0400Z/
/HRNM7.1.ER.200427T1851Z.200428T0630Z.200428T2200Z.NO/
958 AM CDT Tue Apr 28 2020

The Flood Warning continues for
  the Missouri River at Hermann
* until Wednesday evening.
* At 9:30 AM Tuesday the stage was 21.3 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* The river is forecast to continue falling to below flood stage by 
  late this afternoon.
* Impact:  At 21.0 feet...Minor flooding of cropland begins...
  particularly just north of the Highway 19 bridge along the Loutre 
  River.

&&
                   Fld   Latest               7 a.m. Forecast
LOCATION           Stg  Obs Stg     04/29  04/30  05/01  05/02  05/03

Missouri River
  Hermann         21.0   21.27      20.3   19.2   18.3   17.7   17.1


&&


LAT...LON 3875 9136 3866 9119 3861 9123 3869 9150
      3872 9150                       



$$
061 
WGUS83 KLSX 290108
FLSLSX
Flood Statement
National Weather Service St Louis MO
808 PM CDT Tue Apr 28 2020

...The flood warning is cancelled for the following rivers in 
Missouri...

 
  Missouri River at Hermann

...The flood warning continues for the following rivers in 
Missouri...

 
  Missouri River at Gasconade

River forecasts are based on observed precipitation and forecast 
precipitation for the next 24 hours.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC073-139-300108-
/O.EXT.KLSX.FL.W.0107.000000T0000Z-200501T1800Z/
/GSCM7.1.ER.000000T0000Z.200428T1145Z.200430T0600Z.NO/
808 PM CDT Tue Apr 28 2020

The Flood Warning continues for
  the Missouri River at Gasconade
* until Friday afternoon.
* At  6:45 AM Tuesday the stage was 23.4 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* The river is forecast to continue falling to below flood stage by 
  early Thursday morning.
* Impact:  At 22.4 feet...Gasconade Park boat ramp...BBQ grills...and 
  parking area begins flooding near this height.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     04/29  04/30  05/01  05/02  05/03

Missouri River
  Gasconade       22.0   23.40      22.5   21.9   21.2   19.9   19.0


&&


LAT...LON 3872 9150 3869 9150 3866 9156 3868 9164
      3873 9164                       



$$

MOC073-139-290138-
/O.CAN.KLSX.FL.W.0108.000000T0000Z-200430T0400Z/
/HRNM7.1.ER.200427T1851Z.200428T0630Z.200428T2225Z.NO/
808 PM CDT Tue Apr 28 2020

The Flood Warning is cancelled for
  the Missouri River at Hermann.
* At  7:30 PM Tuesday the stage was 20.9 feet.
* Flood stage is 21.0 feet.
* The river fell below flood stage at  5:25 PM Tuesday.
* The river will continue falling to 19.6 feet by Thursday morning.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     04/29  04/30  05/01  05/02  05/03

Missouri River
  Hermann         21.0   20.86      20.4   19.6   19.2   18.4   17.5


&&


LAT...LON 3875 9136 3866 9119 3861 9123 3869 9150
      3872 9150                       



$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Apr 26, 6:31 AM CDT, 3 hours 54 minutes earlier.

Area forecast discussion, Apr 26, 6:31 AM CDT, 3 hours 54 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
631 AM CDT Sun Apr 26 2020

.SHORT TERM...  (Through Late Monday Afternoon)
Issued at 305 AM CDT Sun Apr 26 2020

The cyclone responsible for the last few days of precip has
largely moved east of the region, with all but our eastern
Illinois counties free of clouds. Dry and cool northwest flow will
take hold in the wake of the low, shunting surface high pressure
into the region. This will set the stage for a sunny end to the
weekend with temperatures slightly below seasonal normals.

Overnight, northwest flow aloft will shunt the surface high east
of the region while mid to upper level clouds build in from the
west. This should keep temperatures in our west a bit warmer than
what we're seeing this morning, with temps in our east cooler due
to a lack of cloud coverage.

Return flow will intensify on Monday as a weak cyclone moves through
the upper Midwest. Warm moist advection across our region will
likely be enough to spark isolated to scattered showers, especially
across our Missouri counties where deeper moisture will be found.
SREF/HREF ensembles show a high probability of limited elevated
instability building into eastern Missouri, so a few embedded
thunderstorms may also be possible.

BSH

.LONG TERM...  (Monday Night through Saturday)
Issued at 305 AM CDT Sun Apr 26 2020

A shortwave is expected to amplify as it drops from the northern
Plains into the Midwest on Tuesday. In response, a surface low
will track across northern IA/southern MN, dragging a cold front
through the mid-Mississippi Valley. Ahead of the front, return
flow will continue to pull in low level moisture, allowing at
least modest instability to build into the region. Meanwhile, mid
level flow will increase through Tuesday afternoon as the wave
deepens and moves into the area, enhancing deep layer shear.

Given the above combination of moisture and instability, showers and
thunderstorms are quite likely as large scale ascent overspreads the
region on Tuesday and Tuesday night. Instability will likely be
sufficient across the area to support organized convection, so
severe storm chances are largely tied to the strength of deep
layer shear. Current SREF guidance indicates the effective bulk
shear will likely remain in the 30-40 kt range, supportive of a
marginal risk for severe storms. Better chances for severe storms
will reside in western and southern MO, where deep layer shear is
expected to be stronger.

Guidance in good agreement depicting the causative shortwave
becoming cut off on Tuesday night, notably slowing the forward
progress of the cyclone, allowing it to drift to the southeast.
This is expected to allow another round of showers on Wednesday as
the precipitation wraps around the back side of the low.
Northwest winds should finally scour moisture out of the region
by Wednesday night with cool high pressure building in on
Thursday.

The upper level flow finally turns more zonal by the end of the
week, allowing warmer temperatures to build into the region on the
back side of Thursday's high. There are some indications that a few
weak shortwaves will move through the region and spark some
showers on Friday or Saturday, but model consensus this far out
it poor.

BSH
&&

.AVIATION...  (For the 12z TAFs through 12z Monday Morning)
Issued at 627 AM CDT Sun Apr 26 2020

VFR flight conditions expected through the forecast period.
Otherwise, northwest to north winds will become light and variable
by early this evening. Then as surface ridge moves off to the east
tonight, winds will become southerly by Monday morning as next
system approaches the region. Will see increasing mid and high
clouds as well as isolated/scattered showers as a weak frontal
system slides through on Monday.

Byrd
&&

.PRELIMINARY POINT TEMPS/POPS...
Saint Louis     65  49  67  57 /   0   0  30  10
Quincy          65  46  68  54 /   0   5  40  20
Columbia        67  50  72  55 /   5  50  50  10
Jefferson City  67  49  73  55 /   5  50  50  10
Salem           62  40  65  54 /  50   0  20  10
Farmington      65  42  65  54 /   0   0  20  10

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...None.
IL...None.
&&

WFO LSX
Hazardous weather outlook, Apr 26, 3:25 AM CDT, 7 hours before
Hazardous Weather Outlook
National Weather Service Saint Louis MO
325 AM CDT Sun Apr 26 2020

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-270830-
Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO-
Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO-
Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO-
Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO-
Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL-
Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO-
Saint Clair IL-Saint Francois MO-Saint Louis City MO-Saint Louis MO-
Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO-
325 AM CDT Sun Apr 26 2020

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

There will be a chance of thunderstorms Monday through Wednesday and
also Friday night.

There is a marginal risk for severe storms on Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

BSH

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 8:52 PM CDTRiver Flood WarningLSXJefferson, Saint Louis8 days
Apr 26, 5:31 AM CDTRiver Flood WarningLSXJefferson, Saint Louis4 days
Apr 26, 9:58 AM CDTRiver Flood WarningLSXSaint Charles6 days
Apr 26, 10:25 AM CDTRiver Flood WarningLSXGasconade, Montgomery5 days

Nearby

River Flood Warnings in Missouri, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.